Today is the first day taking cymbalta is it normal to puke bright red blood and have diareah???
- 10 May 2013 by kcarpenter_06
- 11 May 2013
If you're vomiting bright red blood after one pill, is not the pill. You need to see a dr if it happens again. Diarrhea is normal at first. Take some imodium.
Have you had any stomach problems before? Does your stomach empty slow?
What size dose are you taking? It shouldn't be more than 30mg.
That is a rather intense reaction to a first pill and you should see a doctor asap.
No it's definitely not normal to puke bright red blood. This means something ruptured either in your stomach esophagus or something more serious. Get help Asap!
Once your there mention the diarrhea and any and all meds.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Dec 2014 • 1 answer
Posted 19 Jan 2015 • 1 answer
Posted 11 Apr 2015 • 1 answer
Posted 23 Aug 2015 • 1 answer
Posted 14 Feb 2017 • 0 answers